On the Cohomology of Bigraded Forms Associated With Foliated Structures
Μαθηματική Επιθεώρηση, Tome 15 (1979), pp. 68-76
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1979_15_a16,
author = {Hoshihiro Shikata},
title = {On the {Cohomology} of {Bigraded} {Forms} {Associated} {With} {Foliated} {Structures}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {68--76},
year = {1979},
volume = {15},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1979_15_a16/}
}
Hoshihiro Shikata. On the Cohomology of Bigraded Forms Associated With Foliated Structures. Μαθηματική Επιθεώρηση, Tome 15 (1979), pp. 68-76. http://geodesic.mathdoc.fr/item/MR_1979_15_a16/